International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Since Year 2012 | Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064




Downloads: 108

Research Paper | Mathematics | Iraq | Volume 6 Issue 10, October 2017


Some New Results about the Convergence of Fuzzy Measurable Functions Sequence on Fuzzy Measure on Fuzzy Sets

Noori F. Al-Mayahi [3] | Karrar S. Hamzah


Abstract: The goal of this paper is to study the Convergence of fuzzy measurable functions sequence on fuzzy sets and get on some new results


Keywords: Fuzzy measure, exhaustive, order continuous, null additive, autocontinuous from below, accountably weakly null-additive fuzzy measure, null-continuous


Edition: Volume 6 Issue 10, October 2017,


Pages: 1827 - 1835

Some New Results about the Convergence of Fuzzy Measurable Functions Sequence on Fuzzy Measure on Fuzzy Sets


How to Cite this Article?

Noori F. Al-Mayahi, Karrar S. Hamzah, "Some New Results about the Convergence of Fuzzy Measurable Functions Sequence on Fuzzy Measure on Fuzzy Sets", International Journal of Science and Research (IJSR), https://www.ijsr.net/get_abstract.php?paper_id=ART20177529, Volume 6 Issue 10, October 2017, 1827 - 1835, #ijsrnet

How to Share this Article?

Enter Your Email Address




Similar Articles with Keyword 'Fuzzy'

Downloads: 131

Research Paper, Mathematics, India, Volume 9 Issue 2, February 2020

Pages: 687 - 690

Chromatic Number and Weak Complement of L-Fuzzy Graphs

Sreedevi V.S. | Dr. Bloomy Joseph [3]

Share this Article

Downloads: 140 | Monthly Hits: ⮙1

Research Paper, Mathematics, India, Volume 3 Issue 11, November 2014

Pages: 2300 - 2302

Profit Maximization of Unbalanced Fuzzy Transportation Problem

K. R. Sobha

Share this Article


Top